# SDR UPS405206

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY LIGHTS UNARMED, LIGHT INOP.  RELAMPED, NO HELP.  ADJUSTED SOCKET TO MAKE PROPER CONTACT, RELAMPED AND OPS CHECK GOOD.
